Differential and Integral Equations
- Differential Integral Equations
- Volume 15, Number 8 (2002), 923-944.
Stable periodic motion of a system with state dependent delay
We consider an autonomous system of a differential and a functional equation for one-dimensional motion of an object which attempts to regulate its distance from a given point by means of reflected signals. In a suitable, compact state space the forward initial value problem is well-posed. For certain configurations of the parameters involved we prove that there exist periodic orbits which are exponentially stable with asymptotic phase.
Differential Integral Equations, Volume 15, Number 8 (2002), 923-944.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Walther, Hans-Otto. Stable periodic motion of a system with state dependent delay. Differential Integral Equations 15 (2002), no. 8, 923--944. https://projecteuclid.org/euclid.die/1356060779